MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VACUETTE® TUBE 4 ML K3E K3EDTA 13X75 LAVENDER CAP-BLACK RING, PREMIUM; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

GREINER BIO-ONE GMBH VACUETTE® TUBE 4 ML K3E K3EDTA 13X75 LAVENDER CAP-BLACK RING, PREMIUM; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 454036
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number: (b)(4).Testing of retained samples as well as check of manufacturing documents at the supplier did not show any deviations.In addition the reported error could not be confirmed during internal testing of the samples provided by the customer.Therefore, it is assumed that the reported problem was not caused by an error of the above mentioned products.Due to the fact that the reported problem could not be linked to an error of above mentioned products, no actions are necessary from the manufacturers point of view.Nevertheless, the reported problem will be observed on the market.
 
Event or Problem Description
As informed by (b)(6), customer "(b)(6) hospital association" completed an mdr on february 12, 2018.Reason for the mdr was lack of vacuum and as a result blood collection tubes weren't filled completely.On friday (b)(6) 2018, greiner bio-one received information from (b)(6).Customer ( (b)(6)) was immediately contacted on monday (b)(6) 2018 and according to customer's information, safety of patient, user or third were not negatively influenced.The event did not require medical or surgical intervention.Customer did not send an official complaint to greiner bio-one on the date that the information was received from (b)(6).

Brand Name
VACUETTE® TUBE 4 ML K3E K3EDTA 13X75 LAVENDER CAP-BLACK RING, PREMIUM
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
GREINER BIO-ONE GMBH
32 bad haller strasse
kremsmuenster, austria 4550
AU  4550
MDR Report Key9742376
Report Number8020040-2018-00010
Device Sequence Number13903758
Product Code JKA
UDI-Device Identifier29120017571708
UDI-Public29120017571708
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2019
Device Model Number454036
Device Catalogue Number454036
Device Lot NumberC170937K
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;